# SDR 2CJA201709070004

- Difficulty date: September 5, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N92CJ
- Make and model: Amd FALCON50MYST
- Aircraft serial: 092
- Aircraft time: 15,817 hours, 10,490 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE5518E0124000
- Part serial: UNK
- Condition: Leaking
- Location: Hyd Sys
- Part time: 15,817 hours, 10,490 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT WHILE ENROUTE,  OBSERVED THE NR 1 HYDRAULIC QUANTITY DROP TO ZERO OVER A FEW SECONDS.  LANDED WITH NO INCIDENT USING MANUAL GEAR EXTENSION AND OUTBOARD SLATS.  MAINTENANCE FOUND A LEAKING HYDRAULIC HOSE IN THE REAR COMPARTMENT.  FAULTY HOSE WAS REPLACED WITH A NEW UNIT, WAS SERVICED AND LEAK CHECKED GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
